Should Banocide Forte be continued despite it causing vomiting?
my mother,aged 72 suffering from eosinophilia and also a patient of rheumatoid arthritis has been prescribed Banocide Forte. 2 days after taking the medicine, she showed symptoms of vomitting. would you recommend her to continue taking the medicine? If yes then why?
She may need to stop it. Eosinophilia can be due to drugs or any other auto immune conditions. If any signs of systemic worms infestation or stool analysis reveal so, than alternative like Albendazole may be started. If not tolerated better to stop a medicine which is given prophylactically.
Hope I have answered your question. Let me know if I can assist you further.
Wishing you a speedy recovery.
Dr. Saddiq Ulabidin, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]